# SDR DALA2019061063470

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,882 hours, 23,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T / CRACK / INBOARD AFT FLAP TRAILING EDGE / STA:BBL 70.50 LT WING. CORRECTIVE ACTION: SUMMARY OF NRC: 00493.- INBOARD AFT FLAP TRAILING EDGE WAS REPAIRED PER ETI AND ERA 578623-14 REV.A . (1108149)
